# SDR ASAA12511414

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,177 hours, 5,142 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WINDOW (F/O SLIDER) OVERHEAT LIGHT ILLUMINATED FL 270 ON ARRIVAL/APPROACH. ACCOMPLISHED QRH PROCEDURE.  LIGHT ILLUMINATED AGAIN ON TAXI IN.  GROUNDED. ACCOMPLISHED FIM TASK 30-41-00-810-801.  PERFORMED WHCU BIT PROCEDURE. INTERMITTENT FAULTS.  NO FAULTS NOTED.  NO HISTORY NOTED.  COULD NOT DUPLICATE FAULTS.
